Multi-component bi-super hamiltonian KdV systems


Yazici D. , Oguz O., Oguz O.

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.34, pp.7713-7718, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34
  • Publication Date: 2001
  • Doi Number: 10.1088/0305-4470/34/37/320
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
  • Page Numbers: pp.7713-7718

Abstract

It is shown that a new class of classical multi-component super KdV equations is bi-super Hamiltonian by extending the method for the verification of graded Jacobi identity. The multi-component extension of super mKdV equations is obtained by using the super Miura transformation.